# SDR UALA2013041002439

- Difficulty date: April 10, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,557 hours, 10,291 cycles
- Engine: Pwa PW4077
- System (JASC): 2350 · Audio Integrating System
- Part: Minitel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MINITEL HAS CRACKED OUTER SHEATH NEAR HEADSET.  REPLACED CAPT SIDE MINITEL AND OP'S CHECKED GOOD PER AMM.
